# SDR SWAA040473

- Difficulty date: February 15, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 6,656 hours, 3,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BR2013
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS HAS WIRES EXPOSED.  STOWED WIRES PER MM.
